# SDR SWAA2020062493744

- Difficulty date: June 21, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N7741C
- Make and model: Boeing 737-7BD
- Aircraft serial: 35788
- Aircraft time: 45,141 hours, 23,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID LEFT THREE EMERGENCY LIGHT OUT. / R&R PACK CHARGER ASSY IAW AMM 33-51-06 OPS CHECK GOOD
